zbMATH — the first resource for mathematics

Jump of the Martinelli-Bochner integral for domains with piecewise-smooth boundaries. (English. Russian original) Zbl 0684.32006
Sib. Math. J. 30, No. 1, 153-155 (1989); translation from Sib. Mat. Zh. 30, No. 1(173), 199-201 (1989).
See the review in Zbl 0671.32008.

32A40 Boundary behavior of holomorphic functions of several complex variables
32A10 Holomorphic functions of several complex variables
32A25 Integral representations; canonical kernels (Szegő, Bergman, etc.)
Full Text: DOI
[1] N. I. Muskhelishvili, Singular Integral Equations [in Russian], Nauka, Moscow (1968). · Zbl 0174.16202
[2] C. H. Look and T. D. Shung, ?An extension of Privalof theorem,? Acta Math.,7, No. 7, 144-164 (1957).
[3] V. A. Kakichev, ?Continuity character of boundary values of a Martinelli-Bochner integral,? Ucen. Zap. MOPI,96, No. 6, 145-150 (1960).
[4] E. M. Chirka, ?Analytic representation of CR-functions,? Mat. Sb.,98, No. 4, 591-623 (1975).
[5] Sh. A. Dautov and A. M. Kytmanov, ?Boundary values of a Martinelli-Bochner type integral,? in: Properties of Holomorphic Functions of Several Complex Variables [in Russian], Inst. Fiz., Sib. Otd., Akad. Nauk SSSR (1973), pp. 49-54.
[6] A. Gaziev, ?Behavior of a Martinelli-Bochner type integral near the surface of integration,? in: Questions of Mathematical Analysis and Its Applications [in Russian], Samarkand (1981), pp. 111-119.
[7] E. M. Chirka, Complex Analytic Sets [in Russian], Nauka, Moscow (1985). · Zbl 0781.32011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.